# SDR K11A2012011391501

- Difficulty date: January 13, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N915CK
- Make and model: Doug DC-9-15F
- Aircraft serial: 47086
- Aircraft time: 61,711 hours, 74,473 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Part number: 0331881003
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LANDING GEAR (GREEN DOWN AND LOCK) LIGHT WILL NOT ILLUMINATE WHEN LEVER IS IN THE DOWN POSITION.  CREW PERFORMED A GO-AROUND AND LANDED ON THE SECOND ATTEMPT.  REPLACED LIGHT ASSY IAW SPWM 20-84-00, OPS CHECKED GOOD IAW DC9 AMM 32-60-1.
